# SDR UALA2011080103935

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 324 CORRODED AT RBL 38 TO 62.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF T-CAP STA 324, LBL 7, TO RBL 62.  EC-RA 53-10-05 389, AND EVA 81160.N-R 9946414.  INSTALLED NEW T-CAP SECTION AND ANGLE DOUBLERS REF AVO IAH0 71311--03 REF STEP 7 AND TABLE 3 FLAG NOTE.
